# SDR 05042669

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 1593
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED LT PACK HIGH PRESSURE WARNING.  REMOVED AND REPLACED 10TH STAGE BLEED AIR SOV.  OPS CHECK GOOD.
